I have been belching excessively since mid January 2009. After while treating typhoid and malaria parasite, I took amoxiline & cyprotap for almost three weeks and Anaxin, Fansida with Atesolate, Camoquine and Halphan within four week, average one per week.
Belching Causes, Treatments
It appears that excessive intake of antibiotics and strong anti-malarial agents has resulted in disruption of the colon health and caused excessive irritation of the gastric mucosa, which is manifesting in the form of burping and heart burns. Here are some tips that you can use to enhance your colon and gastric health:
- Probiotics are ‘good bacteria’ which are an integral part of the colon ecology. They aid in the production of certain vitamins which are essential for the body, whilst contributing effectively to absorption of foods. Overuse of antibiotics, tends to destroy these ‘good bacteria’ along with the ‘bad bacteria’ (because antibiotics can’t differentiate between the good and the bad), which results in ill health. You could use Probiotic supplements available in the market. Alternatively consumption of one cup of Yogurt each day will provide the essential probiotics to the colon.
- Do you have constipation? Ensure a diet which is high in fibers. Include cereals, pulses, oat, whole grain, fruits and vegetables in your diet. Dry fruits like cashew nut, raisins, figs, etc will also be helpful.
- Milk and milk products are alkaline and aid in neutralizing the acidic juices in the stomach.
- Avoid oily, fatty foods, spicy foods, aerated drinks, meat, etc which result in over stimulation of the gastric juice secretion.